RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1964, Volume 28, Issue 6, Pages 1209–1236 (Mi izv3051)  

This article is cited in 12 scientific papers (total in 12 papers)

Integrability conditions for trigonometrical series and their application to the study of linear summation methods of Fourier series

S. A. Telyakovskii


Full text: PDF file (1895 kB)

Bibliographic databases:
Received: 30.09.1963

Citation: S. A. Telyakovskii, “Integrability conditions for trigonometrical series and their application to the study of linear summation methods of Fourier series”, Izv. Akad. Nauk SSSR Ser. Mat., 28:6 (1964), 1209–1236

Citation in format AMSBIB
\Bibitem{Tel64}
\by S.~A.~Telyakovskii
\paper Integrability conditions for trigonometrical series and their application to the study of linear summation methods of Fourier series
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1964
\vol 28
\issue 6
\pages 1209--1236
\mathnet{http://mi.mathnet.ru/izv3051}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=172067}
\zmath{https://zbmath.org/?q=an:0134.28701}


Linking options:
  • http://mi.mathnet.ru/eng/izv3051
  • http://mi.mathnet.ru/eng/izv/v28/i6/p1209

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. G. A. Fomin, “Lebesgue constants of linear methods of summability for Fourier series”, Math. USSR-Izv., 1:5 (1967), 1081–1097  mathnet  crossref  mathscinet  zmath
    2. R. M. Trigub, “Linear summation methods and the absolute convergence of Fourier series”, Math. USSR-Izv., 2:1 (1968), 21–46  mathnet  crossref  mathscinet  zmath
    3. B. P. Osilenker, “Linear summability methods for expansions of functions in the classes $L^p_\mu$ $(1\leqslant p\leqslant\infty)$ in orthonormal systems of polynomial type”, Math. USSR-Izv., 2:4 (1968), 709–724  mathnet  crossref  mathscinet  zmath
    4. S. A. Telyakovskii, “Integrability of trigonometric series. The estimation of the integral modulus of continuity”, Math. USSR-Sb., 20:4 (1973), 557–573  mathnet  crossref  mathscinet  zmath
    5. N. P. Korneichuk, “S. M. Nikol'skii and the development of research on approximation theory in the USSR”, Russian Math. Surveys, 40:5 (1985), 83–156  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    6. A. I. Stepanets, “Solution of the Kolmogorov–Nikol'skii problem for the Poisson integrals of continuous functions”, Sb. Math., 192:1 (2001), 113–139  mathnet  crossref  crossref  mathscinet  zmath  isi
    7. I. N. Brui, “Methods of summability of trigonometric series and function spaces”, Sb. Math., 193:4 (2002), 487–506  mathnet  crossref  crossref  mathscinet  zmath  isi
    8. A. S. Belov, “On Conditions of the Average Convergence (Upper Boundedness) of Trigonometric Series”, Journal of Mathematical Sciences, 155:1 (2008), 5–17  mathnet  crossref  mathscinet  zmath
    9. P. V. Zaderej, E. N. Pelagenko, “Boas–Telyakovskii Conditions for the Integrability of Multiple Trigonometric Series”, Math. Notes, 84:4 (2008), 584–588  mathnet  crossref  crossref  mathscinet  zmath  isi
    10. O. I. Kuznetsova, “On a Multiple Trigonometric Series”, Math. Notes, 88:6 (2010), 902–904  mathnet  crossref  crossref  mathscinet  isi
    11. R. M. Trigub, “Summability of trigonometric Fourier series at $d$-points and a generalization of the Abel–Poisson method”, Izv. Math., 79:4 (2015), 838–858  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    12. E. R. Liflyand, “Asymptotics of the Fourier Sine Transform of a Function of Bounded Variation”, Math. Notes, 100:1 (2016), 93–99  mathnet  crossref  crossref  mathscinet  isi  elib
  • Известия Академии наук СССР. Серия математическая
    Number of views:
    This page:623
    Full text:212
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019